# SDR IPXA2016100408943

- Difficulty date: September 10, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R1 DOOR EXTERIOR SKIN DENTED AT LOWER AFT CORNER.   REPAIRED IAW EA 011-5200-01-A6458 REV. IR AND EO MD11-5210-62007-A.
